Semismoothness and decomposition of maximal normal operators

Liqun Qi

Research output: Journal article publicationJournal articleAcademic researchpeer-review

6 Citations (Scopus)

Abstract

A function is semismooth if and only if its subdifferential is semicontinuous. All the semicontinuous operators form a big linear subspace of the maximal normal operator space. By "big," we mean that this subspace includes all the continuous operators and all the maximal monotone operators. All the decomposable maximal normal operators form another big subspace.
Original languageEnglish
Pages (from-to)271-279
Number of pages9
JournalJournal of Mathematical Analysis and Applications
Volume146
Issue number1
DOIs
Publication statusPublished - 1 Jan 1990
Externally publishedYes

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this